azithromycin reaction? — The Bump
June 2013 Moms

azithromycin reaction?

E has had a tough time with ear infections. This is her third ear infection and she just finished a round of amox right before Christmas for an infection. The pedi thinks that it may be a different type of bacteria causing it and the amox isn't completely clearing it up. He prescribed the azithromycin on Monday. She had a dose on Monday and a dose yesterday, and yesterday she broke out in a rash all over her tummy/back/neck. We gave her benadryl last night and it did nothing for the rash. I called the pedi again this morning (he was out yesterday) and am waiting on a call back. 

Does anyone else have experience with this antibiotic. Did your LO get a rash or any side effects?
Baby Birthday Ticker Ticker
Baby Birthday Ticker Ticker
Anniversary       


Re: azithromycin reaction?

  • Is it hives or a fine rash? I'd have the ped look at it. B had a rash when he was on it, and it turned out to be roseola (probably. We were told to stop the abx anyway in case it was a reaction, since his ear infection had cleared up).

    Anniversary

    Baby Birthday Ticker Ticker

    Baby Birthday Ticker Ticker
  • vitafelix said:
    Is it hives or a fine rash? I'd have the ped look at it. B had a rash when he was on it, and it turned out to be roseola (probably. We were told to stop the abx anyway in case it was a reaction, since his ear infection had cleared up).
    It looks like just a rash. We went in to see the pedi and he said to stop taking it and checked her ears and said they looked fine. I know that it was a reaction to the medicine, but it was pretty mild.
    Baby Birthday Ticker Ticker
    Baby Birthday Ticker Ticker
    Anniversary       


Sign In or Register to comment.
Choose Another Board
Search Boards